# SDR USAA980232

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Part time: 27,730 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A RON VISUAL INSPECTION, FOUND A .75 INCH CRACK AT RIGHT FUSELAGE STA 727E AT STR 23R ON THE SKIN.  INSTALLED DOUBLER PER EA 61760.
